Computational & Applied Mathematics
versión On-line ISSN 1807-0302
GHORBANI, Asghar; GACHPAZAN, Morteza y SABERI-NADJAFI, Jafar. A modified parametric iteration method for solving nonlinear second order BVPs. Comput. Appl. Math. [online]. 2011, vol.30, n.3, pp. 499-515. ISSN 1807-0302. http://dx.doi.org/10.1590/S1807-03022011000300002.
The original parametric iteration method (PIM) provides the solution of a nonlinear second order boundary value problem (BVP) as a sequence of iterations. Since the successive iterations of the PIM may be very complex so that the resulting integrals in its iterative relation may not be performed analytically. Also, the implementation of the PIM generally leads to calculation of unneeded terms, which more time is consumed in repeated calculations for series solutions. In order to overcome these difficulties, in this paper, a useful improvement of the PIM is proposed. The implementation of the modified method is demonstrated by solving several nonlinear second order BVPs. The results reveal that the new developed method is a promising analytical tool to solve the nonlinear second order BVPs and more promising because it can further be applied easily to solve nonlinear higher order BVPs with highly accurate. Mathematical subject classification: Primary: 34B15; Secondary: 41A10.
Palabras llave : modified parametric iteration method; parametric iteration method; second-order boundary value problems; numerical method.